Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 19, NWS Philadelphia/Mount Holly

January 30, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 30, 2025, 5:54 AM EST. It took effect at Jan 31, 2025, 9:00 AM EST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2025, 5:54 AM EST (10:54 UTC)
In effect from
Jan 31, 2025, 9:00 AM EST
Expired
Feb 2, 2025, 4:00 AM EST
In force
43 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

336 
WHUS71 KPHI 301054
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
554 AM EST Thu Jan 30 2025

ANZ450-310000-
/O.EXP.KPHI.GL.W.0006.000000T0000Z-250130T1100Z/
/O.NEW.KPHI.SC.Y.0019.250131T2100Z-250201T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
554 AM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 6 PM EST
SATURDAY...
...GALE WARNING WILL EXPIRE AT 6 AM EST EARLY THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 4 PM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451-310000-
/O.EXP.KPHI.SC.Y.0018.000000T0000Z-250130T1100Z/
/O.NEW.KPHI.SC.Y.0019.250131T1600Z-250201T2300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
554 AM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 6 PM EST
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm.

* WHEN...From 11 AM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-310000-
/O.NEW.KPHI.SC.Y.0019.250131T1400Z-250201T2300Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
554 AM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 PM EST
SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 9 AM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-310000-
/O.NEW.KPHI.SC.Y.0019.250131T1600Z-250201T2300Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
554 AM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 6 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...From 11 AM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
8 follow-up statements
734 
WHUS71 KPHI 302016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EST Thu Jan 30 2025

ANZ454-455-311100-
/O.CON.KPHI.SC.Y.0019.250131T1400Z-250201T2300Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
6 PM EST SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 9 AM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-311100-
/O.CON.KPHI.SC.Y.0019.250131T1600Z-250201T2300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
316 PM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO
6 PM EST SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From 11 AM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-311100-
/O.CON.KPHI.SC.Y.0019.250131T2100Z-250201T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
316 PM EST Thu Jan 30 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO
6 PM EST SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 4 PM Friday to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
930 
WHUS71 KPHI 310730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
230 AM EST Fri Jan 31 2025

ANZ454-455-312030-
/O.CON.KPHI.SC.Y.0019.250131T1400Z-250201T2300Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
230 AM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM EST SATURDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 9 AM this morning to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-312030-
/O.CON.KPHI.SC.Y.0019.250131T1600Z-250201T2300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
230 AM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM EST SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...From 11 AM this morning to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-312030-
/O.CON.KPHI.SC.Y.0019.250131T2100Z-250201T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
230 AM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EST SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From 4 PM this afternoon to 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
760 
WHUS71 KPHI 311753
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1253 PM EST Fri Jan 31 2025

ANZ450-011000-
/O.EXT.KPHI.SC.Y.0019.250131T1800Z-250201T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1253 PM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas  
  4 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will be South to Southwest this
  afternoon and evening before shifting to Northwest late tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-011000-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250201T2300Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1253 PM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will be South to Southwest this
  afternoon and evening before shifting to Northwest towards dawn.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-011000-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250201T2300Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1253 PM EST Fri Jan 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 
  20 nm.

* WHEN...Until 6 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will be South to Southwest this 
  afternoon and evening before shifting to Northwest late tonight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
439 
WHUS71 KPHI 010854
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
354 AM EST Sat Feb 1 2025

ANZ430-431-012200-
/O.EXB.KPHI.SC.Y.0019.250201T1100Z-250201T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
354 AM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-012200-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
354 AM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-012200-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
354 AM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-012200-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
354 AM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
166 
WHUS71 KPHI 011956
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
256 PM EST Sat Feb 1 2025

ANZ454-455-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
256 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 
  to 6 ft.

* WHERE...Coastal waters from Cape May NJ to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
256 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 
  20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
256 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-012300-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250201T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
256 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
789 
WHUS71 KPHI 012244
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
544 PM EST Sat Feb 1 2025

ANZ430-431-012345-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-250201T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
544 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Wind gusts at Brandywine Shoal Light have decreased below 25 kt,
thus the Small Craft Advisory will be allowed to expire.

$$

ANZ454-455-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
544 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
544 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-020600-
/O.CON.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
544 PM EST Sat Feb 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until 1 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
839 
WHUS71 KPHI 020543
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1243 AM EST Sun Feb 2 2025

ANZ450-020645-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-250202T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
1243 AM EST Sun Feb 2 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS
MORNING...

Conditions have fallen below advisory criteria.

$$

ANZ454-455-020900-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-250202T0900Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1243 AM EST Sun Feb 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* WHAT...Seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 4 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>453-020900-
/O.EXT.KPHI.SC.Y.0019.000000T0000Z-250202T0900Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1243 AM EST Sun Feb 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* WHAT...Seas 3 to 5 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 4 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
097 
WHUS71 KPHI 020855
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
355 AM EST Sun Feb 2 2025

ANZ454-455-021000-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-250202T0900Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
355 AM EST Sun Feb 2 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

Conditions have fallen below advisory criteria.

$$

ANZ451>453-021000-
/O.EXP.KPHI.SC.Y.0019.000000T0000Z-250202T0900Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
355 AM EST Sun Feb 2 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS
MORNING...

Conditions have fallen below advisory criteria.

$$

MJL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 4:06 AM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 30, 4:06 AM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 AM EST Thu Jan 30 2025

.SYNOPSIS...
High pressure briefly slides across our area today. An area of
low pressure moves through Friday, with high pressure arriving
during Saturday. A warm front lifts northward late Sunday into
early Monday before the next cold front arrives late Monday.
High pressure returns briefly to our region Tuesday before
another low pressure begins to encroach Wednesday.

&&

.NEAR TERM /THROUGH FRIDAY/...
Quiet morning ongoing as an expansive area of high pressure is
over the eastern US. High pressure will be in control through
today, gradually moving offshore. This will result in a tranquil
day, with mostly sunny skies for most of the day before some
mid to high level clouds move in this afternoon and evening
ahead of Friday's system. Temperatures will climb into the low
to mid 40s with mid to upper 30s in the Poconos and northern NJ.

For tonight, southwesterly flow strengthens with a nose of warm
air moving in aloft, aided by a brisk low-level jet and
strengthening warm-air advection. Isentropic ascent increases as
the night goes on with a warm front trying to move north. This
will result in precipitation overspreading the region from
southwest to northeast after midnight. For the most part,
temperatures will be above freezing, and this is not a cold air
damming setup. However, there should be just enough cold air at
the surface for a period of freezing rain, mainly north of I-78.
With an antecedent dry airmass in place, evaporative cooling
could also allow freezing temperatures to hold on through about
daybreak in these spots. Given these factors, thinking at least
measurable freezing rain is possible for the upper Lehigh
Valley, Poconos, and northern NJ. HREF Probabilities of
measurable ice is around 50-80% in these locations. As a result,
a Winter Weather Advisory was issued from 2 AM to 9 AM for
Carbon/Monroe/Lehigh/Northampton County in PA and
Sussex/Warren/Morris County in New Jersey. The Friday morning
commute could be affected in these locales.

By the late morning, temperatures will be above freezing
region-wide with periods of rain expected through the day as the
surface low tracks over or just north of the region. It will be
a dreary day overall, though we could use the rain. Rainfall
amounts will generally end up around 0.5" to 1". Highs will
surge into the 40s and 50s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
Low pressure will be pulling east of the area Friday night, with
rain ending slowly from northwest to southeast. Temperatures
will start falling below freezing but right now it looks like
precip should end before any transition back to wintry weather.
However, icy spots may be a concern late at night across the
Poconos, Lehigh Valley and NW NJ. Lows 20s Poconos to 30s rest
of the region except 40s southern Delaware.

Canadian high pressure builds across the region Saturday, with
sunshine returning but seasonable temps prevailing. Highs 20s
Poconos, 30s NW of I-95, 40s I-95 and points southeast.

Warm front approaches from the west Saturday night, resulting in
increasing clouds. Lows mainly in the 20s, teens near and north
of I-78.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A warm front will lift toward the region as Sunday wears on,
crossing the region at night. This may bring a little rain or
mixed precip to the region during the day Sunday, mainly north
of Philly, but right now odds are not high on significant
precip. Highs very similar to Saturday.

With the warm front lifting north, lows Sunday night will be
considerably milder, with most of the region back into the 30s
except for the Poconos.

Monday should be quite mild as southwest winds dominate ahead of
the next cold front. Highs should soar into the 50s for most,
60s in the Delmarva and maybe parts of southern NJ. Only the
Poconos should get stuck in the 40s.

Cold front passes through dry late Monday with seasonable temps
returning for Tuesday, similar, but perhaps a smidge warmer,
than Saturday and Sunday's expectations. Tuesday looks dry, but
the next system may be approaching by later on Wednesday with a
bit of rain or mixed precip north.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12z...VFR. Winds 10-15 kt with gusts around 20 kt
gradually decreasing through the morning out of the
west/northwest. High confidence.

Today....VFR. West/northwest winds 5 to 10 knots shifting to
southwest by late day. High confidence.

Tonight...VFR for the most of the night before MVFR/IFR
conditions move in very late (between 10z-12z) with rain
showers. Winds out of the south/southwest around 5-10 kt. A
brisk low-level jet will set up, with low-level wind shear
setting up between 04z-06z with southwest low-level jet of 40-45
kt at 2000 feet AGL.

Friday...IFR conditions likely with rain.

Outlook...
Friday night...Sub-VFR likely with rain ending.

Saturday through Monday...VFR likely.

&&

.MARINE...
Only remaining marine headlines are the Gale Warning for ANZ450
and SCA for ANZ451. These are in place through 6 AM.

For today through tomorrow morning, no marine headlines
expected. South/southwest winds around 10-20 kt and seas 2 to 4
feeet. Some rain possible on the waters late tonight through
Friday Night which could bring some lower visibility.

SCA conditions possibly return tomorrow afternoon with
south/southwest winds around 15-25 kt and seas 4 to 6 feet.

Outlook...
Friday night through Saturday...Small Craft Advisory conditions
likely with west to northwest winds of 15-20 kts and gusts to 30
kts with waves up to 7 feet. Rain ending.

Saturday night through Sunday night...No marine headlines
anticipated.

Monday...SCA conditions possible with gusts up to 25 kts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 2 AM to 9 AM EST Friday for
     PAZ054-055-061-062.
NJ...Winter Weather Advisory from 2 AM to 9 AM EST Friday for
     NJZ001-007-008.
DE...None.
MD...None.
MARINE...Gale Warning until 6 AM EST early this morning for ANZ450.
     Small Craft Advisory until 6 AM EST early this morning for
     ANZ451.

&&

SYNOPSIS...Hoeflich/RCM
NEAR TERM...Hoeflich
SHORT TERM...RCM
LONG TERM...RCM
AVIATION...Hoeflich/RCM
MARINE...Hoeflich/RCM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:29 AM ESTSmall Craft AdvisoryPHI3 hr
Jan 30, 3:14 AM ESTWinter Weather AdvisoryPHIMorris, Sussex, Warren30 hr
Jan 30, 3:18 AM ESTSmall Craft AdvisoryPHI3 hr

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.